# SDR DALA2019103106316

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 76,662 hours, 15,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXIT IDENTIFIER FWD OF DOOR IS INOPERATIVE. FOUND SHORT BETWEEN D10722 PIN 13 AND GROUND. REMOVED WIRE FROM TERM 1 OF TB03 IN AFT GALLEY T/S WIRING CIRCUIT OF AFT GALLEY UNIT. FOUND WIERE 42H411 TERMINATED AT LOC 2 OF TB01 MOVED WIRE TO CORRECT LOCATION 4 OF TB01. RECONNECTED DISCONNECTED WIRE AT TERMINAL 1 OF TB03. SYSTEM OPERATION IS NORMAL.
